# SDR COMA0160974

- Difficulty date: December 19, 2001
- Submitted: December 20, 2001
- Operation: Air carrier
- Aircraft: N806CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7359
- Aircraft time: 4,224 hours, 4,243 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Computer
- Part number: 8220372154
- Part serial: 2322
- Condition: Malfunctioned
- Location: Avionics
- Part time: 20,881 hours, 11,060 cycles
- Stage of operation: TO
- Nature of condition: S
- Precautionary procedure: C

## Discrepancy

FLIGHT 5073 - PILOTS AIRSPEED INDICATION INOP DURING T/O.COULD NOT DUPLICATE.  PURGED PITOT SYSTEM AND REPLACED AIR DATA COMPUTER FOR TROUBLE SHOOTING.
